# SDR FXTA20210521001

- Difficulty date: May 5, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 6,109 hours, 13,096 cycles
- Engine: Pwc PT6A140
- Engine time: 109 hours, 218 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: S26154
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SWITCH FAILED ON TAKE OFF GIVING A FAULTS INDICATION OF NO FUEL PRESSURE. AIRCRAFT RETURNED TO RUNWAY UNEVENTFULLY.
